- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 649687, 9 pages
Ramsey Numbers for Theta Graphs
1Department of Mathematics, Yarmouk University, Irbid 21163, Jordan
2Department of Mathematics, Statistics, and Physics, Qatar University, Doha, Qatar
Received 14 January 2011; Revised 27 March 2011; Accepted 31 March 2011
Academic Editor: Alois Panholzer
Copyright © 2011 M. M. M. Jaradat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. P. Radziszowski, “Small Ramsey numbers,” Electronic Journal of Combinatorics, 2009, DS1.12.
- G. Chartrand and S. Schuster, “On a variation of the Ramsey number,” Transactions of the American Mathematical Society, vol. 173, pp. 353–362, 1972.
- J. A. Bondy and P. Erdős, “Ramsey numbers for cycles in graphs,” Journal of Combinatorial Theory. Series B, vol. 14, pp. 46–54, 1973.
- V. Rosta, “On a Ramsey-type problem of J. A. Bondy and P. Erdős. I, II,” Journal of Combinatorial Theory. Series B, vol. 15, pp. 94–120, 1973.
- R. J. Faudree and R. H. Schelp, “All Ramsey numbers for cycles in graphs,” Discrete Mathematics, vol. 8, pp. 313–329, 1974.
- D. R. Woodall, “Maximal circuits of graphs. I,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 28, no. 1-2, pp. 77–80, 1976.
- S. Brandt, “A sufficient condition for all short cycles,” Discrete Applied Mathematics, vol. 79, no. 1–3, pp. 63–66, 1997.
- M. Bataineh, Some extremal problems in graph theory, Ph.D. thesis, Curtin University of Technology, Bentley, Australia, 2007.
- M. Bataineh, M. Jaradat, and E. Al-Shboul, “Edge-maximal graphs without graph,” submitted.